Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT ONE PROBLEM FROM THE THEORY OF OSCILLATIONS

Annotation

We denote sufficient conditions, under which periodically perturbed autonomous system of ODE has a periodic solution.

Keywords

periodically perturbed autonomous system of ODE; topological degree of transformation; Steklov average; coercitivity of transformation

Full-text in one file

Download

UDC

517.925.52

Pages

1136-1138

References

1. Zubov V.I. Teoriya kolebaniy. M.: Vysshaya shkola, 1979. 2. Krasovskiy N.N. Nekotorye zadachi teorii ustoychivosti dvizheniya. M.: Fizmatgiz, 1959. 3. Krasnosel'skiy M.A. Operator sdviga po traektoriyam differentsial'nykh uravneniy. M.: Nauka, 1960. 4. Zvyagin V.G. Vvedenie v topologicheskie metody analiza. Voronezh: Izdatel'skiy dom VGU, 2014. 5. Ortega Dzh., Reynboldt V. Iteratsionnye metody resheniya nelineynykh sistem uravneniy so mnogimi neizvestnymi. M.: Mir, 1979. 6. Perov A.I., Evchenko V.K. Metod napravlyayushchikh funktsiy. Voronezh: Izdatel'sko-poligraficheskiy tsentr VGU, 2012.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.